# SDR DLM88990602

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- System (JASC): 4950 · APU Bleed Air System
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, OILY SMELL OBSERVED WHILE ENGINE ANTI ICE IN USE.  DISSIPATED AT ALTITUDE WHEN ANTI ICE TURNED OFF.  FOUND OIL IN APU AIR INLET.  CLEANED INLET, PERFORMED DUCT BURNOUT.  REPLACED WATER SEPARATORS.
